# SDR ASOA2014061910696

- Difficulty date: May 22, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 333 CORRODED ON AFT SIDE BETWEEN S26-27R.  REMOVED CORRIOSON IAW  SRM 51-21-06-001-001-A01 AND 53-21-06-101-006-A02.
